# SDR DXTA200601501

- Difficulty date: July 14, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 4,465 hours, 2,789 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 803682
- Part serial: 1108
- Condition: Faulty
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HAD LT AND RT MINELCO'S FOR STEERING AND BRAKES.  RAN FAULT CODES AND GOT 315, 334, 415, 434.  DID A RESET AND STEERING MINELCO'S RESET, BUT NOT BRAKES.  RAN FAULT CODES AND HAVE 315 AND 415 AGAIN.  ON DEPARTURE, THE GEAR DID NOT RETRACT FIRST, BUT ON RECYCLE OF GEAR HANDLE, GEAR RETRACTED NORMAL.  CODE 315 AND 415 ARE LT AND RT STRUT PROXIMITY SWITCH FAILURE.  REMOVED AND REPLACED LEFT AND RIGHT MAIN LANDING GEAR DOOR ACTUATOR PROX SENSORS IAW THE F2000 MM PROC 32-311 AND PERFORMED FUNCTIONAL EXTENSION/RETRACTION TEST OF LANDING GEAR AND DOORS IAW F2000 M/M PROC 32-300, NO DEFECTS NOTED, ALL MINELCOS RESET.
